A characterization of some $q$-multiplicative functions

Volume 120 / 2005

Jean-Loup Mauclaire Acta Arithmetica 120 (2005), 313-336 MSC: 11A25, 11N64, 11N56. DOI: 10.4064/aa120-4-1

Authors

  • Jean-Loup MauclaireThéorie des nombres
    Institut de mathématiques (UMR 75867 du CNRS)
    Université Pierre et Marie Curie
    175 rue du Chevaleret, Plateau 7D
    F-75013 Paris, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image